MathSciNet Relay Station
MathSciNet bibliographic data
MR1369429 (97e:32028) 32H25 (32H20)
Siu, Yum-Tong; Yeung, Sai-kee Hyperbolicity of the complement of a generic smooth curve of high degree in the complex projective plane. Invent. Math. 124 (1996), no. 1-3, 573–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement